Embeddings through discrete sets of balls

Borel, Stefan; Kutzschebauch, Frank (2008). Embeddings through discrete sets of balls. Arkiv för matematik, 46(2), pp. 251-269. Stockholm: Springer Netherlands 10.1007/s11512-008-0079-8

[img]
Preview
Text
11512_2008_Article_79.pdf - Published Version
Available under License Publisher holds Copyright.

Download (281kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

ISSN:

0004-2080

Publisher:

Springer Netherlands

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

23 Oct 2019 23:59

Publisher DOI:

10.1007/s11512-008-0079-8

Web of Science ID:

000258555000003

BORIS DOI:

10.7892/boris.36870

URI:

https://boris.unibe.ch/id/eprint/36870 (FactScience: 206320)

Actions (login required)

Edit item Edit item
Provide Feedback